[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance
 
 

Re: [IP] ALTACE - side effects for me after 25 years!



I developed this problem several years ago after being on Altace for 2
weeks.  It was a real pain to deal with to the point that I was annoying
myself with all the coughing!!!!

On Mon, Jun 16, 2008 at 9:37 AM, <email @ redacted> wrote:
>
> Hi All...
>  Just wanted to talk about my story in case anyone out there is having this
> problem. I've been taking Altace for about 25 years, it's for high blood
> pressure and for protecting your kidneys affiliated with diabetes. Anyways,
> I
> have noticed that I was coughing a lot the last few months. Although I
> never
> smoked, it almost felt like a smokers cough. Well about a month ago, I
> thought I
> had a cold because I was coughing more than usual. I couldn't sleep at
> night
> from the coughing which was worse when I would lay down. Well I ended up
> going
> to my family doctor...NOT my endo. She gave me an antibiotic prescription
> and a
> coughing syrup prescription. I took them for 2 weeks, the coughing didn't
> stop
> so when I was out of the syrup, I called and went in again. She went
> through my
> prescriptions I took and noticed the Altace. My endo had recently cut back
> on my
> Altace too..like in half because I had been running a high potassium count.
> Well
> she took me off of the Altace right away!
>  .  She
>  told me that some people had developed a cough from the Altace. Even, as
> she
> stated, 20 or 25 years they developed this contstant coughing. I described
> it as
> a tickle in my throat as others had...nagging coughing! She prescribed
> something
> else for me. Well I'm so happy I went to see her. I think this coughing
> might
> just be from the Altace, because it's really almost stopped. I'm thinking a
> few
> more days and it'll be gone. I really found that hard to believe...but I
> checked
> on the internet. Did some researching...I typed in "coughing and Altace"
> and was
> surprised what I found. A lot of other people were having the same problems
> I
> was having. So I wanted to pass it along. If you have had a cough that just
> doesn't want to go....and if you are on Altace....look into it. It just
> might be
> the problem...at least it's worth looking into. I wish I had that
> information a
> long time ago. It's only been 3 days since I'm off the Altace, but I'm so
> happy!
> Katarina
> .
.
----------------------------------------------------------
for HELP or to subscribe/unsubscribe/change list versions,
contact: HELP@insulin-pumpers.org